| Model Number |
15 |
| Medical Device Problem Code |
Failure to Deliver Energy (1211)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/25/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Physio-control evaluated the customer's device and verified the reported issue.Physio replaced the device's main keypad assembly to resolve the reported issue.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.
Event or Problem Description
The customer contacted physio-control to report that they were using this device to monitor a patient and the device kept charging for energy deliver on its own without any user interaction.There were no reports of any adverse effects to the patient as a result of the reported issue.Upon evaluation of the customer's device, physio-control observed that the device would not deliver defibrillation energy.Physio-control contacted the customer to request additional information on the patient.No response has been received from the customer.